# SDR USAA950734

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 10 INCHES BY 10 INCHES CORROSION AREA ON FLOOR PAN AT LT LAVATORY DUMP CHUTE CUTOUT BS 1016 LBL 5.  INSTALLED WEB SKIN REPAIR SRM 51-70-13 FIG 1.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
